# SDR SWAA2024121359054

- Difficulty date: November 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED FRONT SPAR SUPPORT FITTING RT APROX AT STA 1016 AT VERTICAL STABILIZER 2024-691834<[01] REPLACED SUPPORT BRACKET LOCATED FRONT SPAR SUPPORT FITTING RT APROX AT STA 1016 AT VERTICAL STABILIZER IAW B737 700 SRM 51-40-02-0G AND DWG 176A3101 SHEET 4 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT BRACKET LOCATED FRONT SPAR SUPPORT FITTING RT APROX AT STA 1016 AT VERTICAL STABILIZER IAW B737 700 SRM 51-40-02-0G AND DWG 176A3101 SHEET 4 REV-. SEE INDIVIDUAL SIGN OFF BELOW.
